# SDR ABXA9701123

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46122
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP, TOP SIDE, INBOARD EDGE FOUND CORRODED DURING C-CHECK.  REMOVED CORROSION, FABRICATED FILLER AND DOUBLER AND INSTALLED IAW DC8 SRM 51-1-8 AND 57-2-1.
